# SDR CHIA3096

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502CH
- Make and model: Hughes 369D
- Aircraft serial: 180252D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sender
- Part number: 369A45333
- Condition: Failed
- Location: Oil Temp
- Part time: 14 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 14.2 HOURS, THE OIL TEMPERATURE STARTED READING HIGH.  AFTER TROUBLESHOOTING, THE SENDER WAS CHANGED AND THE PROBLEM WAS CORRECTED.
